# SDR TRAX200800186

- Difficulty date: February 3, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON FRAME AT FS 645.00 BETWEEN BL 27L AND 27R AND BELLY SKIN JUST AFT OF FRAME INSIDE FWD CARGO BAY.  CLEAN IMMEDIATE SURROUNDING AREA AND INSPECT FOR FURTHER CORROSION DAMAGE.
